# SDR USAA2014121500001

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,521 hours, 24,731 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 681
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 29,834 hours, 13,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE FOR SMOKE IN THE COCKPIT.  VENT EXTRACT FAULT OCCURRED SHORTLY AFTER ENG START & TAXI STARTED.  REPLACED AVIONICS EXTRACT FAN.
